W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Back to Search Results |
| Catalog Number |
1DLMCP03 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Seroma (2069); Hernia (2240)
| Date of Event |
06/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].Intra-abdominally there was noted to be moderately extensive adhesion of the intestine to the dual mesh.This was taken down only to the point of being able to verify that these adhesions were not causing and type of obstruction.¿ ¿ procedure: ¿the patient was prepped and draped in a sterile fashion in the supine position.A transverse incision in the midline halfway between the umbilicus and the xiphoid from a laparoscopy and her hernia repair last in january was reopened.Subcutaneous tissues were spread.The linea alba was incised.However, the abdomen could not be entered here because of adhesions.Attempts were made for a period of time, but it was deemed not to be safe.Accordingly the fascia was reapproximated.A transverse incision was made in the midline higher, just a little bit subxiphoid.Again, the subcutaneous tissues were spread.The linea alba was incised longitudinally for a distance of 1 cm.The cut edges were secured with 0 vicryl stay sutures.Attempts were made to penetrate the peritoneum but free abdominal cavity could not be entered.Blunt finger dissection was attempted here, but again free abdominal cavity could not be entered; there was always a filmy layer of peritoneum or some other adhesive structure.Rather than risk bleeding or perforation, it was attempted to abort this.Therefore, both of the fascial defects were closed with figure-of-eight 0 nurolon as well as by tying the stay sutures together.Assessment of the ct scan was such that the hernia seemed to be starting at the midline and going left at the level of the anterior superior iliac spines.C accordingly, a transverse incision was made in the left lower quadrant up to the midline at this level.This was taken through the subcutaneous tissues.Thick scar-like tissue was encountered.Fluid collection was entered.This was a clear yellowish type of fluid, probably the seroma seen on the ct scan.Some thin very edematous membranous structures were seen.These were opened and in fact this lead [sic] right into the abdominal cavity.This was in fact the hernia sac.The superior margin of the hernia was the edge of the mesh.The inferior margin was the muscle.The muscle was very thick and scarred.It is unclear why the mesh separated away from it.The area of separation was only 5, possibly 6 cm at the most.Everything else was extremely well-healed and secure.The edges were grasped with kochers and elevated.There was some adhesion of small bowel to the dual mesh.This was gradually taken down so that the bowel could be assessed and so the free abdominal cavity could be entered.Ultimately i was able to eviscerate all the proximal bowel which was mildly dilated.Then going distally, it came to the areas adherent to the mesh.These were taken down until decompressed bowel was reached.I do not think these adhesions of small bowel to the mesh had been causing any partial obstruction.I think that rather hernia that was seen on ct scan to still contain bowel contained this area of bowel, and this was what was causing a partial obstruction.Once all this had been adequately ascertained, the bowel was inspected.There was one area that had serosal disruption.It was not a full thickness defect.This was closed with 3-0 silk seromuscular lembert type sutures.This did not compromise the bowel lumen at all.None of the other areas that were taken down from the mesh were injured in any way, shape or form.Cat this point, it was elected to simply close this hernia defect primarily, suturing the mesh of the superior margin to the thick muscular rim of the inferior margin.Number 1 nurolon figure-of-eight sutures taking very generous bites were used.This came together with no significant tension whatsoever.Some simple stitches were placed in between them.Once these were all placed, they were picked up and the edges came together nicely.They were then sequentially tied.The wound was irrigated with 500 ml of bacitracin polymyxin solution.A 15 round blake drain was brought through a right lateral stab wound and laid down in the subcutaneous tissues including the area where the seroma had formed.The subcutaneous tissues were closed over this with running 3-0 vicryl.The transverse skin incision along with the 2 upper abdominal transverse incisions from attempted laparoscopy were all closed with staples and 1-inch steri-strips.The drain was sutured into place with 2·0 silk and dressed with a tegaderm dressing.Procedure well tolerated.¿ revision # 2 preoperative complaints: ¿ (b)(6) 2012: (b)(6) hospital.(b)(6) md.Preoperative diagnosis: recurrent ventral hernia.Revision #2 procedure: primary repair of a recurrent ventral hernia, 9 cm layered closure.Revision # 2 date: (b)(6) 2012 [outpatient surgery] ¿ (b)(6) 2012: (b)(6) hospital.(b)(6), md.Operative report.Assistant #1: (b)(6), cst.Preoperative diagnosis: recurrent ventral hernia.Postoperative diagnosis: recurrent ventral hernia.Anesthesia: general + 0.5% marcaine with epinephrine local.Complications: none.¿ wound classification: not provided.¿ findings: ¿the hernia was small.It was a 2 to 2.5 cm separation of the mesh from the fascial margin.The fascial margin was thick and strong.This was located in the midline at the inferior margin of the repair.There was a small seroma overlying this.It was approximately 3.5 x 2 cm in size, and it contained clear fluid.¿ ¿ procedure: ¿the patient was prepped and draped in sterile fashion in the supine position.Her infraumbilical midline incision was partially reopened for a length of about 9 cm.The incision was taken through the subcutaneous tissue.The seroma which was seen on ct scan was encountered.A small opening was made in it.The fluid was suctioned of [sic].It was thin, clear, and yellow.It did not appear to be infected.Going a bit inferior to this, there was a little bit of a hernia sac.This was picked up and opened, and the abdominal cavity was identified.The hernia defect was now seen.It was 2 to 2.5 cm in size where the mesh had simply separated from the fascial margin.The fascial margin was very thick and strong, and curiously, even though this was a transverse portion of the old closure, the hernia defect was longitudinal with the right and left sides practically touching each other.For this reason, the repair was done longitudinally instead of transversely.Once the hernia margin was identified, it was seen that there was not much in the way of adhesions.There was a piece of small bowel adherent to the mesh on the left side.This was put on traction and separated off the mesh with sharp dissection.The bowel was not injured.The hernia margin was actually now completely free.Kochers were used to grasp and elevate the wound edges.They were put on the edge of the hernia.I probed the abdominal wall with my finger.Everything else was intact.In the midline, about 2 cm below the fascial edge, was an area of fascial attenuation without true hernia.This was closed and reinforced with an imbricated 0 nurolon figure-of-eight.This needle was carefully passed so as to be full-thickness.My finger inside the abdomen kept it from catching any tissues or bowel deep to the abdominal wall.Once the stitch was placed, it was pulled up and tied.It was again inspected from within.The area of weakness was now fully closed, and there was no bowel involvement with this closure.The hernia defect itself was now closed with figure-of-eight 0 vicryl.Again, these were placed so as to close the defect longitudinally since that is the way the tissues lie.Two figure-of-eight plus a simple suture were used.This completely closed the defect.The wound was inspected and irrigated.The deep subcutaneous tissues were now closed with generous bites of running 3-0 vicryl so as to completely collapse the seroma cavity onto itself and eliminate all dead space, a second superficial layer of 3-0 vicryl placed in a simple running technique was used, and then the skin was closed with 4-0 vicryl running subcuticular stitch and steri-strips.Procedure well tolerated.¿ ¿ pathology: not provided.¿ discharge summary: not provided.Implant # 2 preoperative complaints: ¿ (b)(6) 2015: (b)(6) hospital.(b)(6) md.Preoperative diagnosis: recurrent ventral hernia.Implant # 2 procedure: repair of recurrent ventral hernias with mesh (gore-tex dual mesh).[implant: gore® dualmesh® plus biomaterial; 1dlmcp03/(b)(6); 10cm x 15cm x 1mm thick, oval ].Implant #2 date: (b)(6) 2015 [hospitalization (b)(6) 2015] ¿ (b)(6) 2015: (b)(6) hospital.(b)(6), md.Operative report.Postoperative diagnosis: recurrent ventral hernia x2.Anesthesia: general.Complications: none.¿ wound classification: not provided.¿ findings: ¿there were 2 infraumbilical midline hernia defects; one superior to the other.They were each of 3-4 cm in size.They were separated by a 1 cm bridge.There were no adhesions to the hernias.There was no omentum or bowel within the hernia sac at the time of surgery.¿ ¿ procedure: ¿after the induction of general anesthesia, the patient was prepped and draped in a sterile fashion in the supine position.The lower portion of her old infraumbilical midline incision, over the palpable hernia defect, was opened.This was taken through the skin and subcutaneous tissues.The hernia sac was reached.The hernia sac was opened.The hernia defect was seen underneath.It was circular and 3-4 cm in size.There were no contents in it.The subcutaneous tissues and hernia sac were now incised further down toward the midline.The edges of the hernia sac were grasped and elevated with kochers.There were no adhesions to the abdominal wall around the hernia defect.When i inserted my finger and palpated the inside of the abdominal wall circumferentially, there was seen to be a second generous defect cephalad.The skin incision was extended cephalad toward the umbilicus and taken down to the fascia.Indeed, a second hernia defect was seen.It was similar in size to the first defect.It was also in the midline.There was a 1 cm bridge of tissue between the 2 defects.This tissue bridge was cut.Now there was 1 defect.The edges of the hernia sac were grasped and elevated.The abdominal wall in posterior aspect was inspected.Farther away from the defect, superiorly and to the left, there was some filmy bowel adhesion to the old mesh.This was taken down to some degree, just so to allow enough room to work.The remainder of the bowel adhesions were not taken down.The bowel was not injured.The defect was now inspected.It was a single defect that was approximately 9 cm long and 4-5 cm wide.The margin of the upper 3rd of this defect was old mesh.The inferior 2/3 were native tissues.A 10 x 15 gore-tex dual mesh was brought onto the field.An oval piece was used.This was trimmed down to an appropriate size, so that there would be 2-3 cm of overlap to normal tissue on the lower 2/3 of the defect where it was composed of natural tissue.The mesh was positioned behind the abdominal wall with the white colored side up against the abdominal wall anteriorly and the flesh colored side posteriorly facing the viscera.A simple continuous #0 prolene suture was now used to suture new mesh to the old mesh.This was started on the left margin of the hernia defect where the old mesh ended and then was taken up around the apex of the defect and down the right side until the mesh ended.The suture was pulled tight and tied.It was now inspected.The mesh was held firmly against the old mesh all the way around this defect.There were no gaps.There were no loose margins.Everything looked good.The inferior portion of the mesh was now sutured to the inferior portion of the defect with simple stitches of first 0 prolene and then 0 nurolon.These stitches were placed through the anterior wall from anterior to posterior a good cm back from the margin of the hernia defect, then through the mesh from anterior white to posterior flesh-colored side, around the outside of the mesh and back to the abdominal wall from posterior to anterior in line with the original pass but farther away.These stitches were placed circumferentially.Once they were all placed, the abdominal wall was elevated with kochers.The mesh was flattened out under the abdominal wall.The stitches were all pulled up to maintain tension.This pulled the mesh up against the abdominal wall nicely.It was flat.The mesh was flat up against the abdominal wall.There was no intervening tissue or bowel between the mesh and the abdominal wall circumferentially.The stitches were sequentially tied.At this point, the repair was inspected.The mesh was nice and flat.It was well secured to the abdominal wall all the way around.The defect was generously covered.There was no tension on this repair.Coverage of the mesh was now addressed.It was not feasible to bring the fascia together.Large portions of the hernia sacs were still in place on the subcutaneous tissues.These were mobilized away from the subcutaneous tissues with cautery so as to create tissue flaps.The flap on the left side was excised because it was not really feasible to use.However, a flap on the right side was very generous and this was simply sutured to the margins of the tissue and fascia all the way around the now closed hernia defect to completely cover the mesh.This achieved excellent coverage.The operative field was now inspected.Hemostasis was good.A 15-french round blake drain was brought through a stab wound inferolateral to the incision.It was sutured into place at the exit site.It was cut to an appropriate length and then curled and looped in the subcutaneous tissues.The subcutaneous tissues were then closed over the drain with simple continuous 3-0 vicryl.The skin was closed with staples and steri-strips.The drain was dressed with bacitracin and a tegaderm.The operation was thus completed.The patient tolerated it well, left the operating room in stable condition.¿ ¿ (b)(6) 2015: implant sticker.Gore® dualmesh® plus biomaterial.Cat #: 1dlmcp03.Lot #: (b)(6).Size: 10cm x 15cm x 1mm thick, oval.¿ pathology: not provided.¿ discharge summary: not provided.Explant preoperative complaints: ¿ (b)(6) 2020: (b)(6) md.Preoperative diagnosis: recurrent incisional ventral hernias.History of incisional 5 ventral hernia repairs with mesh.Extensive intra-abdominal adhesions.Explant procedure: exploratory laparoscopy.Laparoscopic lysis of adhesions for 40 min.Exploratory laparotomy.Removal of several pieces of mesh.Lysis of adhesions for greater than 1 hr.Recurrent incisional 'ventral hernia repair with implantation of 8 x 10 in composite mesh.Component separation.[implant: 8 x 10 in composite mesh by bard].Explant date: (b)(6) 2020 [hospitalization (b)(6) 2020] ¿ (b)(6) 2020: (b)(6) md.Operative report.Assistant: (b)(6), physician assistant.Postoperative diagnosis: recurrent incisional ventral hernias.History of incisional ventral hernia repairs x5 with mesh.Extensive intra-abdominal adhesions.Anesthesia: general.Estimated blood loss: 300 cc.Specimens: mesh.Complications: ¿extensive adhesions especially between the small bowel and the mesh.¿ ¿ wound classification: not provided.¿ findings: ¿numerous ventral hernias in the epigastrium, around the mesh in several areas and below the mesh.¿ ¿ procedure: ¿patient was brought to the operating room after appropriate antibiotic and dvt prophylaxis were administered informed consent was obtained.The patient was given anesthesia and time-out was performed.A left upper quadrant stab incision was created and veress needle inserted.Pneumoperitoneum was instilled to pressure 15 cm of water.A 10 mm port was placed the patient¿s left upper quadrant a 30 degree camera was inserted.A 2nd 5 mm port was placed in the epigastrium which was clear from any adhesions.Ligasure device was used to begin dissection of the omentum which was visible from the camera port.There were extensive intra-abdominal adhesions, and the majority of the abdominal cavity was covered with adhesions.Once we began to dissect the omentum away from the anterior abdominal wall with ligasure device, it became evident that there were extensive intra-abdominal adhesions between the small bowel and the previously placed mesh.Also visible was a very large ventral hernia recurrence above the previously placed mesh.Adhesiolysis was performed for approximately 40 min.At that point we decided to convert to open surgery.The concern was that the patient had severe adhesions between the small bowel and the mesh and that we could not safely lyse these adhesions with a laparoscopic approach.The ports were then removed, and the patient¿s previous midline incision was reopened.Subcutaneous tissues dissected down to the mesh and the mesh was carefully dissected away from the posterior aspect of the fascia.The fascial edges were grasped and elevated and careful dissection was required to separate the mesh from the fascia.As we began to get into the abdominal cavity further there were extensive adhesions between the small bowel, colon, omentum, and posterior aspect of the mesh.The adhesions were very intimate with the mesh and cannot be lysed with a scissor.The adhesions were lysed sharply with a scalpel over the entire posterior aspect of the mesh was extended from the epigastrium down to the pubis.The lysis took greater than 1 hr [hour] it was very, very difficult and required mm [millimeter] in mm dissection to free the small bowel from the posterior aspect of the mesh without causing damage.During the dissection it became evident that there were several pieces of mesh which were sewn together and there also [sic] gaps within the mesh through which hernias had recurred.The mesh was tacked in with metal tacks which made dissection even more difficult.There were numerous interloop adhesions that were also taken down and eventually the entire mesh was removed from the abdominal cavity and all adhesions were lysed from ligament of treitz to ileocecal valve.The colon was completely dissected as well.The omentum was freed from the abdominal wall and placed over the bowel so would not come in contact with the new mesh.The fascial edges were grasped, and dissection was performed in a circumferential fashion dissecting back approximately 15 cm separating the mesh from the subcutaneous tissue.A size 8 x 10 in composite mesh was then chosen and placed in the abdominal cavity.The mesh was sutured into the abdominal cavity in a circumferential fashion with through and through sutures through the abdominal wall, through the mesh, and back out the abdominal wall placed at 1.5 cm intervals in the circumference of the mesh.The mesh was carefully inspected severe [sic] no gaps within the sutures.Once the mesh was placed in it¿s position, the abdominal cavity was thoroughly irrigated.The fascia was then dissected, and component separation performed.The external fascia was incised to minimize tension.This was performed either side of the midline approximately 10 cm from the midline with allowed for extension medially and a tension-free closure.The fascia was then closed with 2 nylon in short runs.The subcutaneous layer was thoroughly irrigated the blake drain was placed in the subcutaneous space.His [sic] brought through a separate stab incision.The subcutaneous layer was then closed with 2.0 vicryl sutures, the skin was closed with clips, and a sterile dressing was applied.Abdominal binder was placed the patient was sent to recovery in stable condition.¿ ¿ (b)(6) 2020: (b)(6).(b)(6), md.Surgical pathology report.Final diagnosis: ¿a.Mesh removal: mesh material.Gross only.Attached fibroconnective tissue with foreign body-type giant cell reaction.B.Hernia; herniorrhaphy: fibroadipose tissue consistent with hernia sac.¿ specimens received: ¿a.Mesh.B.Incarcerated hernia.¿ clinical information: ¿pre op: incisional hernia without obstruction.¿ gross description: ¿two specimens are received in formalin in containers labeled with the patient¿s name ¿(b)(6) and date of birth.Specimen a in labeled ¿mesh¿ and consists of 19.0 x 15.0 x 1.3 cm flat, roughly ovoid portion of white-tan synthetic mesh.The mesh is covered with focal areas of strongly adherent yellow-white fibroadipose tissue.Representative sections of soft tissue component are submitted in cassette a.Specimen b is labeled ¿incarcerated hernia¿ and consists of a 15.5 x 8.5 x 1.4 cm flat, irregular portion of yellow adipose tissue.Sectioning shows unremarkable yellow, lobulated surfaces.Representative sections are submitted in cassette b.¿ microscopic description: ¿the attending pathologist whose signature appears on this report has reviewed the diagnostic slides and has edited the gross and/or microscopic portion of the report in rendering the final microscopic diagnosis.¿ ¿ discharge summary: not provided.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic ventral hernia repair on (b)(6 2011 whereby a gore® dualmesh® plus biomaterial was implanted.It was also reported to gore that the patient underwent open ventral hernia repair on (b)(6) 2015 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2020, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh pulled away from abdominal wall; mesh separated from fascia; recurrences; chronic seroma; mesh adherent to bowel; dense adhesions; hernias recurred in gaps within the mesh; foreign body giant cell reaction (inflammation); mesh removal surgeries.Additional event specific information was not provided.
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.It should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ medical records that indicate mesh ¿movement¿ or that the device led to a recurrence may reflect a recurrence as a function of a patient¿s poor tissue quality leading to fascial dehiscence or loss of anchorage of fixation, or may be related to the hernia type, individual patient comorbidities, and technical and procedural aspects of the repair.These factors include but are not limited to, fixation type, mesh shape/sizing used, and defect closure decisions.Additionally, a new, unrelated hernia can occur but may be referred to as a recurrent hernia.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.